# SDR USAA2010030990541

- Difficulty date: March 7, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N672AW
- Make and model: Airbus A320-232
- Aircraft serial: 2193
- Aircraft time: 22,508 hours, 8,321 cycles
- System (JASC): 4990 · APU Oil System
- Part: Gasket
- Part number: 38464961
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

FLT 117 - PHX - CABIN ODOR - STRONG ACRID DIRTY SOCK SMELL PERMEATING ENTIRE AIRCRAFT.  SMELL ON GROUND IS LESS STRONG WITH PACK 2 TURNED OFF.  MAINTENANCE FOUND LEAK AT APU TURBINE BEARING CAVITY VENT AND LUBE.  REPLACED O-RINGS AND GASKET IAW AIRBUS MAINTENANCE MANUAL 49-91-53.
